Publications with A. Dow

All publications by Alan Stewart Dow and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:916 Dow, A. S., & Shelah, S. (2008). Tie-points and fixed-points in \mathbb N^*. Topology Appl., 155(15), 1661–1671. arXiv: 0711.3037 DOI: 10.1016/j.topol.2008.05.002 MR: 2437015
Sh:917 Dow, A. S., & Shelah, S. (2009). More on tie-points and homeomorphism in \mathbb N^\ast. Fund. Math., 203(3), 191–210. arXiv: 0711.3038 DOI: 10.4064/fm203-3-1 MR: 2506596
Sh:984 Dow, A. S., & Shelah, S. (2013). An Efimov space from Martin’s axiom. Houston J. Math., 39(4), 1423–1435. MR: 3164725
Sh:985 Dow, A. S., & Shelah, S. (2012). Martin’s axiom and separated mad families. Rend. Circ. Mat. Palermo (2), 61(1), 107–115. DOI: 10.1007/s12215-011-0078-7 MR: 2897749
Sh:1057 Dow, A. S., & Shelah, S. (2018). Asymmetric tie-points and almost clopen subsets of \mathbb N^*. Comment. Math. Univ. Carolin., 59(4), 451–466. arXiv: 1801.02523 MR: 3914712
Sh:1127 Dow, A. S., & Shelah, S. (2018). On the cofinality of the splitting number. Indag. Math. (N.S.), 29(1), 382–395. arXiv: 1801.02517 DOI: 10.1016/j.indag.2017.01.010 MR: 3739621
Sh:1134 Dow, A. S., & Shelah, S. (2019). Pseudo P-points and splitting number. Arch. Math. Logic, 58(7-8), 1005–1027. arXiv: 1802.04829 DOI: 10.1007/s00153-019-00674-x MR: 4003647
Sh:1203 Brian, W., Dow, A. S., & Shelah, S. (2022). The independence of GCH and a combinatorial principle related to Banach-Mazur games. Arch. Math. Logic, 61(1-2), 1–17. arXiv: 2011.01273 DOI: 10.1007/s00153-021-00770-x MR: 4380012
Sh:1228 Dow, A. S., & Shelah, S. (2023). S-spaces and large continuum. Topology Appl., 333, Paper No. 108526, 18. arXiv: 2206.11122 DOI: 10.1016/j.topol.2023.108526 MR: 4579945
Sh:E83 Dow, A. S., & Shelah, S. (2023). On the bounding, splitting, and distributivity number. Comment. Math. Univ. Carolin., 64(3), 331–351. arXiv: 2202.00372